Revista Matemática Iberoamericana

Équation anisotrope de Navier-Stokes dans des espaces critiques

Marius Paicu

Full-text: Open access

Abstract

We study the tridimensional Navier-Stokes equation when the value of the vertical viscosity is zero, in a critical space (invariant by the scaling). We shall prove local in time existence of the solution, respectively global in time when the initial data is small compared with the horizontal viscosity.

Article information

Source
Rev. Mat. Iberoamericana, Volume 21, Number 1 (2005), 179-235.

Dates
First available in Project Euclid: 22 April 2005

Permanent link to this document
https://projecteuclid.org/euclid.rmi/1114176232

Mathematical Reviews number (MathSciNet)
MR2155019

Zentralblatt MATH identifier
1110.35060

Subjects
Primary: 35Q30: Navier-Stokes equations [See also 76D05, 76D07, 76N10] 76D03: Existence, uniqueness, and regularity theory [See also 35Q30] 76D05: Navier-Stokes equations [See also 35Q30]

Keywords
Navier-Stokes equation critical spaces anisotropic viscosity

Citation

Paicu, Marius. Équation anisotrope de Navier-Stokes dans des espaces critiques. Rev. Mat. Iberoamericana 21 (2005), no. 1, 179--235. https://projecteuclid.org/euclid.rmi/1114176232


Export citation

References

  • Bony, J.-M.: Calcul symbolique et propagation des singularités pour les équations aux dérivées partielles non linéaires. Ann. Sci. École Norm. Sup.(4) 14 (1981), no. 2, 209-246.
  • Cannone, M.: Ondelettes, paraproduits et Navier-Stokes, Nouveaux essais. Diderot Éditeur, Paris, 1995.
  • Chemin, J.-Y.: Fluides Parfaits Incompressibles. Astérisque 230, 1995.
  • Chemin, J.-Y.: Théorèmes d'unicité pour le système de Navier-Stokes tridimensionel. J. Anal. Math. 77 (1999), 27-50.
  • Chemin, J.-Y. and Lerner, N.: Flot de champs de vecteurs non Lipschitziens et équations de Navier-Stokes. J. Differential Equations 121 (1992), no. 2, 314-328.
  • Chemin, J.-Y., Desjardins, B., Gallagher, I. and Grenier, E.: Fluids with anisotropic viscosity. M2AN Math. Model Numer. Anal. 34 (2000), no. 2, 315-335.
  • Chemin, J.-Y. and Xu, C.-J.: Inclusions de Sobolev en calcul de Weyl-Hormander et champs de vecteurs sous-elliptiques. Ann. Sci. École Norm. Sup.(4) 30 (1997), no. 6, 719-751.
  • Fleet, T.M.: Differential analysis. Cambridge University Press, 1980.
  • Fujita, H. and Kato, T.: On the Navier-Stokes initial value problem I. Arch. Rational Mech. Anal. 16 (1964), 269-315.
  • Grenier, E. and Masmoudi, N.: Ekman layers of rotating fluid, the case of well prepared initial data. Comm. Partial Differential Equations 22 (1997), no. 5-6, 953-975.
  • Iftimie, D.: Resolution of the Navier-Stokes equations in anisotropic spaces. Rev. Mat. Iberoamericana 15 (1999), no. 1, 1-36.
  • Iftimie, D.: The 3D Navier-Stokes equations seen as a perturbation of the 2D Navier-Stokes equations. Bull. Soc. Math. France 127 (1999), no. 4, 473-517.
  • Iftimie, D.: A Uniqueness result for the Navier-Stokes Equations with vanishing vertical viscosity. SIAM J. Math. Analysis 33 (2002), no. 6, 1483-1493.
  • Koch, H. and Tataru, D.: Well-posedness for the Navier-Stokes equations. Adv. Math. 157 (2001), no. 1, 22-35.
  • Lemarié-Rieusset, P.-G.: Recent developments in the Navier-Stokes problem. Chapman & Hall/CRC, Boca Raton, FL., 2002.
  • Leray, J.: Sur le mouvement d'un liquide visqueux remplissant l'espace. Acta Math. 63 (1934), 193-248.
  • Pedlosky, J.: Geophysical Fluid Dynamics. Springer Verlag, New York, 1987.
  • Planchon, F.: Global strong solutions in Sobolev or Lebesgue spaces to the incompressible Navier-Stokes equations in $\R^3$. Ann. Inst. H. Poincaré Anal. Non Linéaire 13 (1996), no. 3, 319-336.
  • Planchon, F.: Asymptotic behavior of global solutions to the Navier-Stokes equations in $\R^3$. Rev. Mat. Iberoamericana 14 (1998), no. 1, 71-93.
  • Vishik, M.: Incompressible flows of an ideal fluid with vorticity in borderline spaces of Besov type. Ann. Sci. École Norm. Sup.(4) 32 (1999), no. 6, 769-812.